# SDR ASAA2023080846088

- Difficulty date: August 8, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N641VA
- Make and model: Airbus A320-214
- Aircraft serial: 03656
- Aircraft time: 39,305 hours, 13,648 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: D5725145120200
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/WING UPPER SKIN FWD OF AILERON HAS MULTIPLE AREAS OF CORROSION AROUND FASTENER HEADS. GROUNDED - YES. ACCOMPLISHED CATEGORY A MINOR REPAIR ON L/H WING UPPER SKIN AT RIB 22-RIB 27 IAW ASA EA A320-57EA-01931 REV 00 DATED 10/20/2023.
